... at 1500mg. Today I was working and I became very dizzy and my eyes began to race and my vision was blurred. So I layed down in my car to shake it off. I came back back into the store and vomited a few times and went ghost white. Now I've been sick with flu/sinus like symptoms since I started taking the medication and my doctor told me it's not from the medication I think it is cause I rarely get sick and all of a sudden I'm like this. Now when I went to call him the front desk person gave me problems and wouldn't allow me to speak to the doctor and it blew up my therapist got involved and I won't be returning there. So my primary doctor can't help I don't feel I need to go the out patient facility but I want to know what I should do with my depakote intake should I lover it to 1000mg or continue where I'm at or stop completely. I won't have another appointment until august 25 and I need to do somthing. Any help please I've had such a horrible day and it's not even the being sick it's being harassed by my doctors office and I can't even go to them
Hi, Obviously there was a reason your original Dr. suggested Depacote for you. I personally could not handle it, very similiar side effects but not as severe and my Dr changed me to something else. If you haven't stopped taking it all together begin to wean yourself down, 1/2 your dose for 3 days then 1/2 of that for 2 days and you should be over the worst part. If you have been off it already for more than 3 days just do not start again. It soulds alot like an allergic reaction. You should try again to call your Dr and explain, as calmly as you can, that you are in crisis mode and really need some medical attention. Maybe if your Dr is so busy he cant work you in they can suggest another Dr. If so ask them to call and make the appt. They have more pull than us patients. This is your health, mental health, and that is super important to quality of life. If all your options lead to dead ends it may benefit you to go to outpatient. One thing for sure is get help. You and your needs are important and the Dr's need to realize that. Tige
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2009 • 1 answer
I've been on 750mg of Depakote, a day, 250mg of Topomax, and 600mg of Seroquel. I have recently been
Posted 22 Jan 2012 • 2 answers
Posted 27 Oct 2013 • 2 answers
Posted 2 Nov 2013 • 4 answers
I have been taking Depakote for 7 weeks now and I am still feeling anxious and sad and have no will?
Posted 21 Jul 2014 • 4 answers